MathSciNet Relay Station
MathSciNet bibliographic data
MR938668 (89d:26004) 26A15 (26D10 41A25)
Ditzian, Z. On the Marchaud-type inequality. Proc. Amer. Math. Soc. 103 (1988), no. 1, 198–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement